# SDR FDEA201110214615

- Difficulty date: October 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4075
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 1 SLAT COVE PANEL OTBD SIDE OF INBD TRACK MOUNT FITTING CRACKED. R & R COVE PANEL ON LT WING NR 1 SLAT ON MAE TRAVELER NR T11/900902 IAW SRM 51-40-02.
